# SDR SWAA2022060805251

- Difficulty date: May 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Pulled
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E PANEL 561CB HAS SEVERAL PULLED FASTENER HOLES. IDENTIFIED L/W T/E PANEL 561CB IAW SRM 57-51-01-0I-1 FIGURE 3; SHEET 1; TABLE 3; ITEM 10. DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 PAR 4B(5).REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-04-2R-9 PER SRM 57-51-01-2R-1 PAR 4B(2). REMOVED DAMAGE FROM SEVERAL FASTENER HOLES ALONG AFT EDGE;  COUNTERSUNK TOOL SIDE OF AFT FASTENER HOLES; CLEANED IAW SRM 51-70-04-2R-9 PAR 4A-C.&  SRM 51-70-04-2R-9 FIG 201 SHEET 1.' APPLIED RESIN SLURRY MIX USING CHOPPED GLASS FIBERS AND LAMINATING RESIN BMS 8-301 CL1 LOT# JH1GAA7833 IAW SRM 51-70-04-2R-9 PARA 4.D & 4.E.CURED ALL SLURRIED FASTENER HOLES PER SRM 51-70-04-2R-9 PARA 4.F. FABRICATED REPAIR PLIES AND INSTALLED USING BMS9-3 LOT# 1491986-1 AND RESIN BMS8-301 CL1 LOT# JH1GAA7833. VACUUM BAGGED REPAIR AND LEAK CHECKED GOOD
